# SDR ASOA2013072408754

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 11,454 hours, 7,480 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SEAL RETAINER BENT AND TORN.   REPAIRED IAW REO 690-52-35-013.  THIS IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 3-5.
